Acta Mathematica

The Wiener test and potential estimates for quasilinear elliptic equations

Tero Kilpeläinen and Jan Malý

Full-text: Open access

Article information

Source
Acta Math., Volume 172, Number 1 (1994), 137-161.

Dates
Received: 6 July 1992
Revised: 15 February 1993
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890757

Digital Object Identifier
doi:10.1007/BF02392793

Mathematical Reviews number (MathSciNet)
MR1264000

Zentralblatt MATH identifier
0820.35063

Rights
1994 © Almqvist & Wiksell

Citation

Kilpeläinen, Tero; Malý, Jan. The Wiener test and potential estimates for quasilinear elliptic equations. Acta Math. 172 (1994), no. 1, 137--161. doi:10.1007/BF02392793. https://projecteuclid.org/euclid.acta/1485890757


Export citation

References

  • Adams, D. R., Lp potential theory techniques and nonlinear PDE, in Potential Theory (M. Kishi, ed.), pp. 1–15. Walter de Gruyter & Co., Berlin, 1992.
  • Adams, D. R. & Hedberg, L. I., Function Spaces and Potential Theory. In preparation.
  • Adams, D. R. & Meyers, N. G., Thinness and Wiener criteria for non-linear potentials. Indiana Univ. Math. J., 22 (1972), 169–197.
  • Dal Maso, G., Mosco, U & Vivaldi, M. A., A pointwise regularity theory for the two-obstacle problem. Acta Math., 163 (1989), 57–107.
  • Gariepy, R. & Ziemer, W. P., A regularity condition at the boundary for solutions of quasilinear elliptic equations. Arch. Rational Mech. Anal., 67 (1977), 25–39.
  • Hedberg, L. I. & Wolff, Th. H., Thin sets in nonlinear potential theory. Ann. Inst. Fourier, 33 (1983), 161–187.
  • Heinonen, J. & Kilpeläinen, T., A-superharmonic functions and supersolution of degenerate elliptic equations. Ark. Mat., 26 (1988), 87–105.
  • — On the Wiener criterion and quasilinear obstacle problems. Trans. Amer. Math. Soc., 310 (1988), 239–255.
  • Heinonen, J., Kilpeläinen, T. & Martio, O., Fine topology and quasilinear elliptic equations. Ann. Inst. Fourier, 39 (1989) 293–318.
  • —, Nonlinear Potential Theory of Degenerate Elliptic Equations. Oxford University Press, Oxford, 1993.
  • Kilpeläinen, T., Potential theory for supersolutions of degenerate elliptic equations. Indiana Univ. Math. J., 38 (1989), 253–275.
  • Kilpeläinen, T. Nonlinear potential theory and PDEs. To appear in Potential Analysis.
  • Kilpeläinen, T. & Malý, J., Generalized Dirichlet problem in nonlinear potential theory. Manuscripta Math., 66 (1989), 25–44.
  • — Degenerate elliptic equations with measure data and nonlinear potentials. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 19 (1992), 591–613.
  • Kilpeläinen, T. & Ziemer, W. P., Pointwise regularity of solutions to nonlinear double obstacle problems. Ark. Mat., 29 (1991), 83–106.
  • Lindqvist, P. & Martio, O., Two theorems of N. Wiener for solutions of quasilinear elliptic equations. Acta Math., 155 (1985), 153–171.
  • Littman, W., Stampacchia, G. & Weinberger, H. F., Regular points for elliptic equations with discontinuous coefficients. Ann. Scuola Norm. Sup. Pisa. Sci. Fis. Mat. (3), 17 (1963), 43–77.
  • Maz'ya, V. G., On the continuity at a boundary point of solutions of quasi-linear elliptic equations. Vestnik Leningrad Univ. Math., 3 (1976), 225–242; English translation of Vestnik Leningrad. Univ. Mat. Kekh Astronom., 25 (1970), 42–55 (Russian).
  • Michael, J. H. & Ziemer, W. P., Interior regularity for solutions to obstacle problems. Nonlinear Anal., 10 (1986), 1427–1448.
  • Rakotoson, J. M. & Ziemer, W. P., Local behavior of solutions of quasilinear elliptic equations with general structure. Trans. Amer. Math. Soc., 319 (1990), 747–764.
  • Serrin, J., Local behavior of solutions of quasi-linear equations. Acta Math., 111 (1964), 247–302.
  • Trudinger, N. S., On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. Pure Appl. Math., 20 (1967), 721–747.
  • Wiener, N., Certain notions in potential theory. J. Math. Phys., 3 (1924), 24–51; Reprinted in Norbert Wiener: Collected works, Vol. 1, pp. 364–391. MIT Press, 1976.
  • Ziemer, W. P., Weakly Differentiable Functions: Sobolev Spaces and Functions of Bounded Variation. Springer-Verlag, New York, 1989.